RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2013, Volume 13, Issue 4(2), Pages 117–120 (Mi isu468)  

Mathematics

On the class of exponentially growing sequences that are not uniformly distributed modulo one

P. Z. Rakhmonov

Moscow State University, Russia, 119234, Moscow, Leninskie Gory, 1

Abstract: The paper presents a family of exponentially growing but not uniformly distributed sequences modulo one.

Key words: uniform distrubtion modulo one, Fibonacci numbers, golden ratio, homographic transformation.

DOI: https://doi.org/10.18500/1816-9791-2013-13-4-117-120

Full text: PDF file (111 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.325

Citation: P. Z. Rakhmonov, “On the class of exponentially growing sequences that are not uniformly distributed modulo one”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013), 117–120

Citation in format AMSBIB
\Bibitem{Rak13}
\by P.~Z.~Rakhmonov
\paper On the class of exponentially growing sequences that are not uniformly distributed modulo one
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(2)
\pages 117--120
\mathnet{http://mi.mathnet.ru/isu468}
\crossref{https://doi.org/10.18500/1816-9791-2013-13-4-117-120}
\elib{http://elibrary.ru/item.asp?id=21976916}


Linking options:
  • http://mi.mathnet.ru/eng/isu468
  • http://mi.mathnet.ru/eng/isu/v13/i7/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:77
    Full text:39
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020